University of Hertfordshire

From the same journal

By the same authors

Standard

Acute psychotic episode associated with the intake of a testosterone-enhancer herbal mixture purchased online. / Minervini, L.; Antonielli Romanini, F.; Solmi, M.; Passamani, A.; Sferrazza, E.; Schifano, F.

In: Psychotherapy and Psychosomatics, Vol. 81, No. 4, 01.06.2012, p. 248-249.

Research output: Contribution to journalLetterpeer-review

Harvard

APA

Vancouver

Author

Minervini, L. ; Antonielli Romanini, F. ; Solmi, M. ; Passamani, A. ; Sferrazza, E. ; Schifano, F. / Acute psychotic episode associated with the intake of a testosterone-enhancer herbal mixture purchased online. In: Psychotherapy and Psychosomatics. 2012 ; Vol. 81, No. 4. pp. 248-249.

Bibtex

@article{4925364abb2f406e8823c497384b14cf,
title = "Acute psychotic episode associated with the intake of a testosterone-enhancer herbal mixture purchased online",
author = "L. Minervini and {Antonielli Romanini}, F. and M. Solmi and A. Passamani and E. Sferrazza and F. Schifano",
year = "2012",
month = jun,
day = "1",
doi = "10.1159/000335042",
language = "English",
volume = "81",
pages = "248--249",
journal = "Psychotherapy and Psychosomatics",
issn = "0033-3190",
publisher = "S. Karger AG",
number = "4",

}

RIS

TY - JOUR

T1 - Acute psychotic episode associated with the intake of a testosterone-enhancer herbal mixture purchased online

AU - Minervini, L.

AU - Antonielli Romanini, F.

AU - Solmi, M.

AU - Passamani, A.

AU - Sferrazza, E.

AU - Schifano, F.

PY - 2012/6/1

Y1 - 2012/6/1

UR - http://www.scopus.com/inward/record.url?scp=84862010207&partnerID=8YFLogxK

U2 - 10.1159/000335042

DO - 10.1159/000335042

M3 - Letter

C2 - 22678228

AN - SCOPUS:84862010207

VL - 81

SP - 248

EP - 249

JO - Psychotherapy and Psychosomatics

JF - Psychotherapy and Psychosomatics

SN - 0033-3190

IS - 4

ER -